# SDR UALA2010030900814

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 43,596 hours, 16,714 cycles
- Engine: Iae V2527A5
- Engine time: 54,831 hours, 20,147 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ignition Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF ENG 1 AND 2 IGN SYS A CB A3 POPPED FOUND WIRES 5A421B16 AND 5A421W16 CHAFED AND ARCING AGAINST BRACKET ABOVE OIL TANK QUANTITY TRANSMITTER. REFER TO WDM71-51-04 P003 FIG 1.   SPLICED IN NEW SECTION OF CABLE FROM BELOW FUEL-OIL COOLER FUEL OUT TUBE TO CONNECTOR 4100 KSD OF RELAY BOX NR 1 ENG. REPAIR ACCOMPLISHED PER AMM70-71-23 AND AMM70-71-24.  ACCOMPLISED IGNITION SYS TEST PER AMM74-00-00 AND WDM71-51-04. NO FAULTS.
